MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. WORKMATE CLARIS SYSTEM CATHETER INTERFACE MODULE 1-56 CHANNELS; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. WORKMATE CLARIS SYSTEM CATHETER INTERFACE MODULE 1-56 CHANNELS; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H700088
Medical Device Problem Code Environmental Compatibility Problem (2929)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.
 
Event or Problem Description
Related manufacturer reference: 2184149-2020-00055, 2184149-2020-00056.During a procedure, a saline bag ruptured causing water damage to devices.The procedure was cancelled.The claris ep4 stimulator had evidence of saline fluid damage and had fluid inside the unit.The signals were intermittent and could not be repaired.The db9 serial to fiber media converter and the catheter input module 1 ¿ cm1 pin box both had water damage.There was no harm to the patient or the staff.
 
Additional Manufacturer Narrative
Corrected information: h6, h10.The root cause of the investigation is inconclusive since the device was not returned for analysis.Based on communication with the user the root cause of the event may be traced to liquid intrusion from a ruptured saline bag.

Brand Name
WORKMATE CLARIS SYSTEM CATHETER INTERFACE MODULE 1-56 CHANNELS
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key10080873
Report Number2184149-2020-00057
Device Sequence Number11743153
Product Code DQK
UDI-Device Identifier05415067000880
UDI-Public05415067000880
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K151911
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH700088
Device Catalogue NumberH700088
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/28/2020
Supplement Date Received by Manufacturer04/28/2020
Initial Report FDA Received Date05/21/2020
Supplement Report FDA Received Date06/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MEDIA CONV, DB9 TO FIBER SC; WORKMATE¿ CLARIS¿ EP-4¿ CARDIAC STIMULATOR; MEDIA CONV, DB9 TO FIBER SC; WORKMATE¿ CLARIS¿ EP-4¿ CARDIAC STIMULATOR
Outcome Attributed to Adverse Event Other;